# SDR AALA971564

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGNCY FLOOR LIGHTS AT PAX SEAT ROWS 2B, EMERGENCY FLOOR LIGHTS AT R1 DOOR, AND EMERGENCY FLOOR LIGHTS FROM LAV L TO PAX SEAT ROW 8B INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIPS AT PAX SEAT ROWS 2B AND AT R1 DOOR.  RESECURED EMERGENCY FLOOR LIGHT CONNECTOR NEAR LAV L.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
